See Alike in...

Alike App

Browser

brokenstardust

744d

has anyone gotten super anxious and jittery on this medication? I've been taking it for almost a week, and I haven't felt more focused/calm but I haven't felt energized/euphoric either. the only stuff that I've experienced is the side effects (loss of appetite, trouble sleeping, increased body temp) but since I started taking it I've also been a lot more anxious. (this could also be due to the fact that I didn't take my antidepressants/anxiety meds for like two weeks) so can the jitteriness be cause by the Adderall? I'm on 20mg if that helps

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion